The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=29&m=774240
Posted By : janjan - 4/1/2007 12:54 PM
IM SO UPSET , I HAD TO GO BACK ON PRED BECAUSE IM IN A FLARE . IM SO AGITATED IM DRIVING MY FAMILY AND MY SELF CRAZY, IM IN ALOT OF PAIN SO I CANT DO ANY CLEANING IM NOTICING EVERY SPECK OF DIRT AROUND THE HOUSE AND SCREAMING AT EVERYONE DOES ANYONE HAVE ANY IDEAS : sad
BLESSINGS JAN


jan


Posted By : Lynnwood - 4/1/2007 1:05 PM
I've found that the irrational agitation you are talking about seems to ease up after a few days.

I also know that once I've noticed how angry I've gotten I can use some self-talk to calm down. Like "that little piece of dirt is just a little piece of dirt, I don't have to use up my energy over it, or make myself and everyone else miserable over it."

I've been at the point where every little sound or movement from anyone in the house makes me want to scream...knowing that it was irrational and drug-induced somehow helped me keep from actually screaming, also calmly telling my SO about how I felt inside helped also.

Hang in there, and if it doesn't calm down in a day or two, please check in w/your dr. Sometimes a little anxiety medication is necessary!


Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Cellcept, Prednisone, Xanax, Trazodone, Fosamax, Wellbrutrin SR, Valtrex
OTC Daily: Multivitamin, Calcium, B-12, C, D; As Needed: Ibuprofen, Tylenol Sinus

Allergies: All Sulfa-based medications; Levofloxacin,  Levaquin

DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions


Posted By : mybodyhatesme - 4/1/2007 3:01 PM
wait it out. i didn't sleep for 80 hrs and had break downs of looking at wedding invitations those first few days!!! it will get better, just hope you can get off the higher doses quickly. i know it's tough, but it won't last forever and your family knows is the meds, not you. promise!


jessica, 25
lupus (or something like it)
 
ulcerative colitis,bone loss, arthralgia,ranaud's, blood clots in fingers, blistering on top of hands, migraines, fatigue, eye pain...i'm sure i'm forgetting something (anxiety, major brain fog) 
 


Posted By : Ginny - 4/1/2007 5:01 PM
Hi Jan,
 
Yeah, the high doses of pred is really rough. I've been there too.  I use prayer and relaxing music during those times.  Try to lay on the couch and just be "still".  Relax, take deep, slow, theraputic breaths.  I know how difficult it is.  It will get better, just do your best.  If you are absolutely going nuts, call your doctor.  Sometimes just by coming down a little bit in your dose will curb those nasty side effects, and you'll still get the proper amount of pred in your system.
 
I'll be praying for you!
 
Ginny

Also, a nice deep hot bath is so relaxing too.  Turn off the bathroom light, light up a few candles and relax by candlelight!  You'll feel a lot better!


"Thank you God for the storms that blow me right into your arms!"

Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(stroke),Sjogren's, Raynaud's, seizure disorder, libman sach's endocarditis, vasculitis, sacroiliitis, Neutropenia, thrombocytopenia, food allergies
Prednisone, Imuran, Coumidin, Clobazam, Amitriptyline, micronor, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Acidophilus


Posted By : PattyLatty - 4/1/2007 10:46 PM
I resorted to lunesta for sleep and cymbalta for mood control. They have worked wonders! Lots of luck. Mood swings can be absolutely horrible.


Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision.

cellcept, neurontin, prednisone, plaquenil, synthroid, triamterene, cymbalta, tramadol, lunesta, actonel, meridia, tricor, multivitamin, calcium w vit D, fish oil, aspirin


©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer